# SDR SWIA2025F01384

- Difficulty date: July 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM ATTACHMENT AT LBL 9 THAT ATTACHES TO THE REAR PRESSURE BULKHEAD IS GOUGED.  (C-CHECK RO 09/24/2025)REPAIRED FLOORBEAM ATTACHMENT AT LBL 9 THAT ATTACHES TO THE REAR PRESSURE BULKHEAD IAW REO 601R-53-61-8364 REV -- DATED 2025-08-04  SKY CARD 51-900-1003-SKY COMPLIED WITH
